# SDR UPS06448510

- Difficulty date: October 20, 2006
- Submitted: November 10, 2006
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 97,105 hours, 24,042 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 2180-2200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 2180-2200 LBL99-100 FLOOR WEB FOUND CORROSION.  M/D BS 2180-2200 LBL 99-100 FLOOR WEB REPLACED AND INSTALLED AS PER SRM 51-10-01 PG 9 AND 51-30-02.
